# SDR SIM2001F00000

- Difficulty date: August 30, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: 14524986005
- Condition: Worn
- Location: Control Quadrant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS ARE MIGRATING CAUSING EXCESSIVE WEAR TO ELEVATOR CONTROL QUADRANT SUPPORT FITTINGS.
